MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR) OVATION IX; AORTIC MAIN BODY

ENDOLOGIX (TRIVASCULAR) OVATION IX; AORTIC MAIN BODY
Model Number TV-AB2380-J
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 08/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot history records related to the subject device referenced in this complaint record were reviewed for potential contributing factors for the failure mode(s) described in this event.A review of the device quality records showed that the device(s) demonstrated compliance to established procedures and specifications at the time of manufacture.
 
Event or Problem Description
An ovation ix abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.Approximately two (2) years post-op a type ia endoleak was detected during follow-up.The patient is reported in stable condition.The physician plans to treat the patient at a later date.The patient will continue to be monitored.
 
Additional Manufacturer Narrative
Clinical assessment was completed based on the received medical records.The reported type ia endoleak was confirmed by video only.Additionally, it was determined that there was evidence to reasonably suggest a secondary endovascular procedure for left iliac non endologix stent placement and coiling of a lumbar artery (type ii endoleak (non-device related) occurred on (b)(6) 2017, that was not included in the event as reported.Device, user, procedure or anatomy relatedness of the type ia endoleak could not be determined.The final patient status was reported to be under surveillance pending a secondary endovascular procedure.The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device remains implanted; therefore, no device evaluation was completed.No additional investigation of this reported event is planned; however, if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Corrections: b5: describe event or problem: updated.G1,2: contact office: name has been updated.H6: result code ¿ remove 3233.H6: conclusion code ¿ remove 11.
 
Event or Problem Description
An ovation ix abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.Approximately two (2) years post-op a type ia endoleak was detected during follow-up.The patient is reported in stable condition.The physician plans to treat the patient at a later date.The patient will continue to be monitored.Subsequent to the initial report, clinical assessment determined that there was evidence to reasonably suggest a secondary endovascular procedure for left iliac with non endologix stent placement and coiling of a lumbar artery (type ii endoleak (non-device related) occurred on (b)(6) 2017 that was not included in the event as reported.

Brand Name
OVATION IX
Common Device Name
AORTIC MAIN BODY
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR)
3910 brickway blvd
santa rosa CA 95403
MDR Report Key9091611
Report Number3008011247-2019-00141
Device Sequence Number2425141
Product Code MIH
UDI-Device IdentifierM701TVAB2380J1
UDI-Public+M701TVAB2380J1/$$3200828FS080517339
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2020
Device Model NumberTV-AB2380-J
Device Catalogue NumberTV-AB2380-J
Device Lot NumberFS080517-33
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/21/2019
Supplement Date Received by Manufacturer08/21/2019
Initial Report FDA Received Date09/19/2019
Supplement Report FDA Received Date07/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION CUSTOM SEAL FILL POLYMER; OVATION IX ILIAC LIMB (3)
Outcome Attributed to Adverse Event Other;
Patient Age82 YR